# SDR BSY2003F00011

- Difficulty date: May 6, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N3703Q
- Make and model: Beech 58
- Aircraft serial: TH1189
- Engine: Cont IO520C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 583800901
- Part serial: 6688
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT EXTEND, HAND CRANKED GEAR DOWN.  REMOVED AND REPLACED GEAR MOTOR OPS CHECKS GOOD.
